# SDR C2XA09CL117

- Difficulty date: September 20, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 18,482 hours, 9,832 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022033MOD4
- Part serial: 5226
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 13,114 hours, 6,888 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE - FLT 2332 - THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE LGEU AND RELAYS KO824, KO025, KO352, KO453.
